MAUDE Adverse Event Report: EDWARDS LIFESCIENCES PR SWAN-GANZ; CATHETER, FLOW DIRECTED

EDWARDS LIFESCIENCES PR SWAN-GANZ; CATHETER, FLOW DIRECTED
Model Number D97130F5
Medical Device Problem Code Pacing Problem (1439)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during use of the pacing catheter, it was unable to pace.The team tried new pacer boxes and replaced the cables however, the catheter still did not work.A new catheter worked as expected.There was no patient injury.
 
Additional Manufacturer Narrative
The device evaluation is anticipated.However, the complaint cannot be confirmed without the completion of a product evaluation.A supplemental report will be forthcoming when the investigation is completed.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as a part of the monthly review.
 
Additional Manufacturer Narrative
One model d97130f5 pacing catheter with monoject limited volume syringe was returned for evaluation.The customer report of would not pace was confirmed.Short condition was observed between distal and proximal electrodes.Cut down was performed on the catheter.Proximal leadwire was looped at the catheter tip and was in contact with distal electrode.The balloon inflated clear, concentric and remained inflated for more than 5 minutes without leakage.No visible damage was observed from catheter.The device history record review was completed and no related non-conformances were found.An engineering evaluation was initiated to assess for any manufacturing related processes which could be correlated to the complaint.Based on the available information, there is no evidence that supports or confirms the failure mode is associated to a manufacturing/design defect.Therefore, a root cause could not be determined at this time.As part of the manufacturing process, 100% of the units undergo an electrical continuity test for the proximal and distal electrodes, a delamination inspection and the stripping process of the bifilar nickel magnet wire, and an electrode and tip inspection.The instructions for use also contains the following warnings and precautions: this catheter requires special techniques for insertion and removal.Electrode dislodgement may result from pulling the catheter out through the percutaneous sheath.Avoid forceful wiping or stretching of the catheter during testing and cleaning as not to break the electrode wire circuitry.

Brand Name
SWAN-GANZ
Common Device Name
CATHETER, FLOW DIRECTED
Manufacturer (Section D)
EDWARDS LIFESCIENCES PR
state rd indus pk 402 km 1.4
anasco
Manufacturer (Section G)
BD APM
17200 laguna canyon rd
irvine CA 92618
Manufacturer Contact
erika bonilla
1 edwards way
irvine, CA 92614
MDR Report Key23008277
Report Number2015691-2025-07413
Device Sequence Number21459913
Product Code DYG
UDI-Device Identifier00690103150438
UDI-Public(01)00690103150438(17)261122(11)241122(10)66105292
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K233983
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberD97130F5
Device Lot Number66105292
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2025
Supplement Date Received by Manufacturer11/19/2025
Initial Report FDA Received Date09/09/2025
Supplement Report FDA Received Date11/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown